# SDR KGBR201811050001

- Difficulty date: November 5, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Filed by: B & G Industries LLC, repair station KGBR507Y
- Aircraft: N349TA
- Make and model: Casa C212
- Aircraft serial: 349
- Aircraft time: 13,314 hours, 19,141 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Condition: Cracked
- Location: Engine Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE FIRWALL LOWER AFT DOUBLERS ARE CRACKED AROUND LOWER OUTBOARD CORNERS OF ENGINE MOUNT ROD ATTACH FITTINGS.  CRACKS ARE UP TO 2 INCHES IN LENGTH.
